Change search
ReferencesLink to record
Permanent link

Direct link
Wold-type decompositions and wandering subspaces for operators close to isometries
KTH, Superseded Departments, Mathematics.
2001 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 531, 147-189 p.Article in journal (Refereed) Published
Abstract [en]

For operators T satisfying certain inequalities we obtain a weak analog of the classical Wold-Kolmogorov decomposition theorem, representing T as a direct sum of a unitary operator and a shift operator acting in some Hilbert space of analytic functions. The concept of a dual operator is introduced, which reflects relationships between shift operators acting in two Hilbert spaces of analytic functions dual to each other with respect to the Cauchy pairing. Among different aspects of this duality we consider relationships between hereditary inequalities and properties of reproducing kernels.

Place, publisher, year, edition, pages
2001. Vol. 531, 147-189 p.
Keyword [en]
invariant subspaces, hilbert-space, bergman spaces, transformations, theorem, kernels
URN: urn:nbn:se:kth:diva-20435ISI: 000167458900007OAI: diva2:339130
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Shimorin, Serguei
By organisation
In the same journal
Journal für die Reine und Angewandte Mathematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 183 hits
ReferencesLink to record
Permanent link

Direct link